A simple construction for the Fischer-Griess monster group.

J.H. Conway

Inventiones mathematicae (1985)

  • Volume: 79, page 513-540
  • ISSN: 0020-9910; 1432-1297/e

How to cite

top

Conway, J.H.. "A simple construction for the Fischer-Griess monster group.." Inventiones mathematicae 79 (1985): 513-540. <http://eudml.org/doc/143210>.

@article{Conway1985,
author = {Conway, J.H.},
journal = {Inventiones mathematicae},
keywords = {sporadic finite simple group; Fischer-Griess-monster; group of automorphisms; 196884-dimensional algebra; cover; Moufang loop},
pages = {513-540},
title = {A simple construction for the Fischer-Griess monster group.},
url = {http://eudml.org/doc/143210},
volume = {79},
year = {1985},
}

TY - JOUR
AU - Conway, J.H.
TI - A simple construction for the Fischer-Griess monster group.
JO - Inventiones mathematicae
PY - 1985
VL - 79
SP - 513
EP - 540
KW - sporadic finite simple group; Fischer-Griess-monster; group of automorphisms; 196884-dimensional algebra; cover; Moufang loop
UR - http://eudml.org/doc/143210
ER -

NotesEmbed ?

top

You must be logged in to post comments.